# SDR 99ZZZX4134

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409EV
- Make and model: Boeing 747-45E
- Aircraft serial: 28097
- System (JASC): 3140 · Central Computers
- Part: Eicas
- Part number: 6228588105
- Condition: Failed
- Location: Cockpit
- Part time: 4,539 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AND UPPER EICAS DISPLAY UNIT BLANKED OUT DURING ROUTE FROM TPE/DXB ON 10-13-99.  CREW TRIPPED UPPER EICAS  DUAL CIRCUIT BREAKER AND AIRCRAFT RETURNED TO TPE.  MAINTENANCE CHECKED, FOUND UPPER EICAS DISPLAY UNIT INTERNAL BURNT OR ARCING.  WIRE AND CONNECTORS CHECKED NORMAL.  REPLACED A NEW EICAS DISPLAY UNIT PER MM 31-61-02.  AIRCRAFT RETURNED TO SERVICE.
